# SDR SWAA2018102626270

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 20,802 hours, 8,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN CEILING EMERGENCY EXIT SIGN MISSING COVER ON ONE SIDE.  REINSTALLED COVER SIS.
